MAUDE Adverse Event Report: LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT VERIO IQ METER; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT VERIO IQ METER; GLUCOSE MONITORING SYS/KIT
Lot Number 4229874
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2017, the reporter contacted lifescan usa, alleging inaccurate erratic results on the subject meter of "452, 173, 137, 149 and 101 mg/dl", performed within 20 minutes of each other.This complaint is being reported because the reported results did not meet lifescan¿s precision criteria and the alleged inaccuracy issue was not resolved with troubleshooting.There was no indication that the product caused or contributed to an adverse event.

Brand Name
OT VERIO IQ METER
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL
gubelstrasse 34
zug 6300
SZ  6300
MDR Report Key7023410
Report Number3008382007-2017-23190
Device Sequence Number1183652
Product Code NBW
UDI-Device Identifier00353885007719
UDI-Public(01)00353885007719
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110637
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4229874
Other Device ID Number1-1960Z86
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/29/2017
Device Age34 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2017
Initial Report FDA Received Date11/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1